# SDR SWAA2024022243802

- Difficulty date: January 23, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR (R2) INTERIOR HANDLE CAM PLATE LOOSE<[01] RE-SECURED AFT GALLEY SERVICE DOOR INTERIOR HANDLE CAM PLATE PER B737 AMM 52-41-00-700-801-NG /AMM 20-50-11-910-801 (TORQUE WRENCH B/C 175283 CAL DUE DATE 6-19-2024);[02] VERIFIED SECURED
